Yoneda Lemma for complete Segal spaces

David Kazhdan*, Yakov Varshavsky

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this note we formulate and give a self-contained proof of the Yoneda lemma for ∞-categories in the language of complete Segal spaces.

Original languageAmerican English
Pages (from-to)81-106
Number of pages26
JournalFunctional Analysis and its Applications
Volume48
Issue number2
DOIs
StatePublished - Apr 2014

Keywords

  • Yoneda lemma
  • complete Segal spaces
  • simplicial sets

Fingerprint

Dive into the research topics of 'Yoneda Lemma for complete Segal spaces'. Together they form a unique fingerprint.

Cite this